# SDR UALA2010052501794

- Difficulty date: May 25, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 81,343 hours, 13,056 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Out Of Rig
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT WINDOW LEAK & SQUEAL IS LOUD & EXTREMELY DISTRACTING. NOISE COMING FROM STOWAGE HANDLE.  RIGGED LOWER LINK ARM ASSY. ALSO FAYING SEALANT WAS APPLIED TO ENTIRE SEAL, PRESSURIZED ACFT AND NO LEAKS. CK'D ALL OTHER RIGS AND ALL FELL INTO LIMITS.
